| Catalog Number |
834213 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event date was not provided.If the requested information becomes available, supplementary report will be submitted.Patient's identifier is unknown.Implant date and explant date are not applicable since the product was never placed and not removed.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
(b)(4), during clinical procedure, patient experienced failure of implant to osseointegrate.